# SDR CA961007032

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: S6LN204
- Condition: Cracked Coil
- Location: #2 Engine
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THE #2 ENGINE MAGNETO HAD A CRACKED COIL.
